MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging that the display screen was blank.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in the inability to use the product which may lead to long term cessation of delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10/26/2017 with the following findings: during investigation, the pump was powered on and the display was found to the blank.The pump cover was opened and the display screen was observed to be damaged.A test display screen was used and found to be fully functional.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6901908
Report Number2531779-2017-22538
Device Sequence Number891521
Product Code OYC
UDI-Device Identifier10840406100297
UDI-Public0110840406100297
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2017
Was the Report Sent to FDA? Yes
Device Age5 MO
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date11/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient Weight55